# SDR AALA201701199009

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 52,828 hours, 19,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RED LENS FOR LIGHT ON AISLE SIDE OF BULKHEAD BETWEEN ROW 8 AND 9 AIRCRAFT LEFT TO BE REATTACHED. MAINTENANCE REATTACHED LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
